The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (593 KB) | Metadata | Table of Contents | ZAA summary
Volume 1, Issue 4, 1982, pp. 25–30
DOI: 10.4171/ZAA/25

Published online: 1982-08-31

Differentiationsalgebren mit einem kubischen Element

Lothar Berg[1]

(1) Universität Rostock, Germany

There are shown new possibilities for the multiplication of some distributions, namely, by means of matrix representations we prove the existence of nontrivial associative differential algebras with an element $h$ satisfying the cubic equation $2h^3 - 3h^2 + h = 0$, which can be interpreted as Heaviside’s jump function. One of these algebras is extended by adjunction of an integral of $h$.

No keywords available for this article.

Berg Lothar: Differentiationsalgebren mit einem kubischen Element. Z. Anal. Anwend. 1 (1982), 25-30. doi: 10.4171/ZAA/25